... given beclometasone and advised to start taking it now as she is allergic to tree pollen. I started her 2 weeks ago, and feel that it has made her asthma a lot worse. Is this possible, and should I stop giving her the dosage straight away?
No, the beclomethasone will not make her asthma worse. It works as a "preventer" and may take a week or two before you start to notice any improvement in her symptoms. It would be unwise to stop.
To relieve her symptoms has she got a "reliever" inhaler such as Ventolin or albuterol? An antihistamine tablet may also help eg. cetirizine.
- Beclomethasone Information for Consumers
- Beclomethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beclomethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 2 Jan 2010 • 1 answer
Posted 3 Mar 2011 • 1 answer
Posted 18 Mar 2014 • 4 answers
Posted 6 Aug 2015 • 0 answers